MathSciNet Relay Station
MathSciNet bibliographic data
MR2054792 (2005k:30019) 30C45 (30C35 35Q35 35R35 76D27 76M40 76S05)
Gustafsson, Björn; Prokhorov, Dmitri; Vasilʹev, Alexander Infinite lifetime for the starlike dynamics in Hele-Shaw cells. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2661–2669 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement